Latest Activity: Feb 3, 2017
Started by Rahul Deshpande. Last reply by Tuyet Lan Thi Tran Jul 26, 2014.
Started by Kira Mullaly. Last reply by vishal wadhwani Jul 25, 2014.
Started by Tammy. Last reply by Ramya Srinivassan May 2, 2014.
Shelly I know you are in a very isolated part of the country in terms of neuromuscular clinics for boys with DMD, but I have seen & heard of a few boys in Qld walking up to late teens who have been on prednisone since very young - around 4yrs. My own son started prednisone & then deflazacort in the 90's but was not a good responder apparently. He has a different deletion so he may also have been more severe. He was also 8 but the steroids gave him the gift of 18 months without falls before he slipped off his ambulation plateau. I'm also in a less populated area, nevertheless I have heard those who have travelled extensively in many countries, report similar side effects with height and weight and cushingoid appearance with use of both steroids. I have heard that you can make a case for Deflazacort here, if Prednisone is causing severe behaviour problems as this side effect definitely seems to be less of an issue with Deflazacort.
Generally deflazacort has fewer side effects.
Can anyone help me by le me know what exon skip for 46-50 deletion if you are have all experience about that. My son is now 3.5 years old.
Exon 44 deletions. Could we discuss?
HelloMy son Nikola has a deletion of 45-50.He has 3 years.
Keith and Andrea, Thank you both so much for the information! I will sign up for the new group.
Moria - I also wanted to mention that boys whose phenotype don't match up with their genotype (like an in-frame DNA mutation resulting in a Duchenne type progression) is what's referred to as an "outlier". There's another discussion group on here re: outliers if you're interested...
Welcome toPPMD Community
Sign Upor Sign In
Or sign in with:
Need help using this community site? Visit Ning's Help Page.
Terms of Service
© 2023 Created by PPMD.
Report an Issue |
Terms of Service
Please check your browser settings or contact your system administrator.